Journal of


  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Barraud, Gardien, Allemand, Grandjean

Melt segregation and migration during deformation of anisotropic partially molten rocks

Journal of the Czech Geological Society, volume 45 (2000), issue 3-4, 210


Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943